# SDR ANCF2019050101

- Difficulty date: May 1, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N805AV
- Make and model: Airbus A321-231
- Aircraft serial: 6009
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Condition: Missing
- Location: Check Valve
- Part time: 1,377 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAY 1. AIR INLET CHECK VALVE 2150HH FLAPPER MISSING // CORRECTIVE ACTIONS: MAY 1. THIS ITEM IS DEFERRED TO W.O 2249638 IN ACCORDANCE WITH MEL 21-26-05 PROV 2 CAT "C" MAINTENANCE PROCEDURES WERE PERFORMED N805AV-CNMCC-2019-AV0352 // MAY 02. IN ACCORDANCE WITH AMM 21-26-56-000-001-A AIR INLET CHECK VALVE WAS REMOVED. IN ACCORDANCE WITH AMM 21-26-56-400-001-A INSTALLATION OF AIR INLET CHECK VALVE WAS ACCOMPLISHED UNTIL STEP 4.A.(5) // MAY 04. IN ACCORDANCE WITH AMM 21-26-56-400-001-A FILTER ASSY WAS INSTALLED TEST SATISFACTORY.
